# SDR SIMA20130602003

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 27,129 hours, 22,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CAPTAIN’S EMERGENCY FLASHLIGHT HOLDER RETAINING CLIP WAS BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE CAPTAIN’S EMERGENCY FLASHLIGHT HOLDER IAW AMM 335016.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
